Unified Error Analysis for Newton-Type Methods .
Numerische Mathematik, Tome 33 (1979), pp. 391-396
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1979__33_132650,
author = {G.J. Miel},
title = {Unified {Error} {Analysis} for {Newton-Type} {Methods} .},
journal = {Numerische Mathematik},
pages = {391--396},
year = {1979},
volume = {33},
zbl = {0402.65038},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__33_132650/}
}
G.J. Miel. Unified Error Analysis for Newton-Type Methods .. Numerische Mathematik, Tome 33 (1979), pp. 391-396. http://geodesic.mathdoc.fr/item/NUMA_1979__33_132650/